# SDR CALA9900570

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED BELOW CUSP LINE AT STA 218.  THE DENTED AREA WAS ROUTED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 25.
